# SDR UALA2013071504941

- Difficulty date: July 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 93,819 hours, 14,872 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Speaker
- Part number: RDAM8304
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 COCKPIT SPEAKER DEFECTIVE.  LOUD HUM FROM LOWER SPEAKER.  INSTALLED NEW SPEAKER, SPEAKERS WORK NORMAL.
